• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Please help me regain my monologue and fix word processing issues

cognition monologue d ribose

  • Please log in to reply
No replies to this topic
⌛⇒ support MITOMOUSE via LongeCity!

#1 link11

  • Guest
  • 46 posts
  • 2
  • Location:London
  • NO

Posted 02 May 2019 - 06:17 PM


I posted here when this started but it has been 6 months now.

 

I took a weeks course of nitrofurantoin and a single d ribose pill 3 days afterwards. Ever since my monologue has felt all tightened and warped.

Some words literally sound like "bleurgh" in my mind. It's not an easy thing to describe, you have to experience it really. The voice inside my head sounds muffled and warped and it is really scary. Almost like my monologue gets trapped between my mouth and brain. It is like a faint pressure.

 

Then I took 12 grams of inositol for 4 weeks and ever since I read words wrong and retrieve the incorrect word a lot in sentences. I have zero focus whatsoever and my typing is clumsy.

 

Now I was put on 250mg amitriptyline for 2 years a few years back and still have dysautonomia. It is like the receptors are still under the influence of the drug. Macrobid increases ACH in the neuromuscular junction. My face,especially around the mouth area, feels tight. Doctors keep telling me it is down to anxiety and stress but it isn't. I also have a lot of saliva,so something cholinergic is at play.

 

I think my body is cross sensitized to things now so I have to be careful.

 

It appears that d ribose is a part of RNA which the antibiotics impact through their MOA. So maybe the ribose is some sort of variable in all this. I certainly think it was but I have no clue how to rectify things.

 

What can I do?

 

I have been taking oriveda lions mane for 2 and a half months but nothing. Also tried NSI-189 to no avail. I don't think it's nerve or mitochondrial damage.

 

Is there anything that can get my cognition back? Also, I am due to start rTMS soon for my depression so i need this sorted asap. What a nightmare. It is making reading really difficult for me.

 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users